American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] S. M. Gonek. Finite Euler products and the Riemann hypothesis. Trans. Amer. Math. Soc. 364 (2012) 2157-2191. MR 2869202.
Abstract, references, and article information   
View Article: PDF

[32] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information   
View Article: PDF

[33] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information   
View Article: PDF

[34] H. M. Bui, M. B. Milinovich and N. C. Ng. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010) 4167-4175. MR 2680043.
Abstract, references, and article information   
View Article: PDF

[35] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[36] Shuichi Muneta. A note on evaluations of multiple zeta values. Proc. Amer. Math. Soc. 137 (2009) 931-935. MR 2457432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Tetsuya Momotani. Regularized product expressions of higher Riemann zeta functions. Proc. Amer. Math. Soc. 134 (2006) 2541-2548. MR 2213731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shin-ya Koyama and Nobushige Kurokawa. Euler's integrals and multiple sine functions. Proc. Amer. Math. Soc. 133 (2005) 1257-1265. MR 2111930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kok Seng Chua. Real zeros of Dedekind zeta functions of real quadratic fields. Math. Comp. 74 (2005) 1457-1470. MR 2137012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[49] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mark Watkins. Real zeros of real odd Dirichlet $L$-functions. Math. Comp. 73 (2004) 415-423. MR 2034130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Philippe Biane, Jim Pitman and Marc Yor. Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions. Bull. Amer. Math. Soc. 38 (2001) 435-465. MR 1848256.
Abstract, references, and article information   
View Article: PDF

[57] Marvin Knopp and Sinai Robins. Easy proofs of Riemann's functional equation for $\zeta (s)$ and of Lipschitz summation. Proc. Amer. Math. Soc. 129 (2001) 1915-1922. MR 1825897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Stavros Garoufalidis and James E. Pommersheim. Values of zeta functions at negative integers, Dedekind sums and toric geometry. J. Amer. Math. Soc. 14 (2001) 1-23. MR 1800347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Minking Eie and Kwang-Wu Chen. A theorem on zeta functions associated with polynomials. Trans. Amer. Math. Soc. 351 (1999) 3217-3228. MR 1443872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia